RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1979, Volume 247, Number 4, Pages 786–788 (Mi dan42882)  

MATHEMATICS

Duality in families of locally convex subspaces

V. V. Zharinov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (443 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.881
Presented: V. S. Vladimirov
Received: 12.02.1979

Citation: V. V. Zharinov, “Duality in families of locally convex subspaces”, Dokl. Akad. Nauk SSSR, 247:4 (1979), 786–788

Citation in format AMSBIB
\Bibitem{Zha79}
\by V.~V.~Zharinov
\paper Duality in families of locally convex subspaces
\jour Dokl. Akad. Nauk SSSR
\yr 1979
\vol 247
\issue 4
\pages 786--788
\mathnet{http://mi.mathnet.ru/dan42882}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0553827}
\zmath{https://zbmath.org/?q=an:0425.46056}


Linking options:
  • http://mi.mathnet.ru/eng/dan42882
  • http://mi.mathnet.ru/eng/dan/v247/i4/p786

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:7
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019